# SDR ASAA2021090935896

- Difficulty date: September 9, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 65,374 hours, 26,076 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2073771007
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER RIGHT EXIT SIGN AT OVERWING EXIT 16A MISSING LENS COVER. GROUNDED - YES. REPLACED MISSING LENS COVER. NO FURTHER DEFECTS NOTED. REF B737-900 AMM 33-54-01-960-801.
